Bayer Extra Strength Aspirin 500mg Coated Caplets, 100/Bottle
$ 11.29 $ 17.95
Bayer Aspirin Extra Strength 500mg is an effective pain reliever for all-over body aches. This pain reliever features an advanced formula, Pro-Release Technology, and easy-to-swallow coated tablets.
Bayer Aspirin Extra Strength Features:
- Fast acting advanced formula
- Extra strength pain reliever
- Fever reducer
- Pro-Release Technology
- 3x faster absorption
- Contains aspirin (NSAID)
- 500mg per caplet
- 100 coated caplets per bottle
Brand: Bayer Corporation
Bayer Aspirin Extra Strength 500mg Tablets provides enhanced temporary pain relief with its advanced formula. Additionally, this aspirin pain reliever absorbs into the body 3-times faster than regular aspirin pain relievers, due to the Pro-Relief Technology.
Get fast-acting pain relief from an advanced formula. Purchase Bayer Advanced Aspirin Extra Strength 500mg Tablets 20 Ct. for a great price by placing an order online, through our website. Orders can also be placed by calling 1-888-687-4334 and speaking with one of our outstanding Medical Supply Specialists.